Self-adjointness and conservation laws of a generalized Burgers equation

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Full text:
Author(s): Nail H. Ibragimov, M. Torrisi, R. Tracinà
Title: Self-adjointness and conservation laws of a generalized Burgers equation
Journal: JOURNAL OF PHYSICS A: MATHEMATICAL AND THEORETICAL
Year: 2011
Volume: 44
Issue: 14
Pagination: 145201 (5pp)
ISSN: 1751-8113
Publisher: IOP Publishing Ltd
URI/DOI: 10.1088/1751-8113/44/14/145201
ISI number: 000288597500004
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. of Mathematics & Natural Sciences (Sektionen för ingenjörsvetenskap - Avd.för matematik och naturvetenskap)
School of Engineering S-371 79 Karlskrona
+46 455 38 50 00
http://www.bth.se/ing/
Authors e-mail: nib@bth.se
Language: English
Abstract: A (2 + 1)-dimensional generalized Burgers equation is considered. Having written this equation as a system of two dependent variables, we show that it is quasi self-adjoint and find a nontrivial additional conservation law.
Subject: Mathematics\Analysis
Mathematics\General
Keywords: Generalized Burgers equation, conservation law, quasi self-adjoint equation
Note: Online at stacks.iop.org/JPhysA/44/145201
Edit